# SDR DHL2003780016

- Difficulty date: December 20, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: C210211
- Condition: Faulty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR AMBER LIGHT ILLUMINATED DURING TAXI IN.  REMOVED AND REPLACED FORWARD ENTRY DOOR SWITCH, OPS CHECKED GOOD IAW 52-11-01.  P/N: C2-1021-1.
